Posted by: Franza | 2012-07-28


I have been on Neophedan, a generic equivalent of Tamoxifen for 8 months with all the side effects. I cope ok with some of them, but the weight gain is really worrying. My oncologist suggested that I try another generic. But where do I start ? Is there one of the generics that''s known for not letting you gain weight. I do have a very healthy diet - mostly vegetables and fruit and nuts with some fish and chicken sometimes.
I would appreciate any advice.

Thank you


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Unfortunately, I am not familiar with the generics of Tamoxifen. I suggest that you consult your pharmacist for an alternative. This group of medication is known for weight gain.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.